APPLICATION OF MAXIMUM LIKELIHOOD ESTIMATION TO STOCHASTIC SHORT RATE MODELS
K. Fergusson () and
Eckhard Platen ()
Additional contact information
K. Fergusson: Curtin University, Kent Street, Bentley, WA 6102, Australia
Annals of Financial Economics (AFE), 2015, vol. 10, issue 02, 1-26
The application of maximum likelihood estimation is not well studied for stochastic short rate models because of the cumbersome detail of this approach. We investigate the applicability of maximum likelihood estimation to stochastic short rate models. We restrict our consideration to three important short rate models, namely the Vasicek, Cox–Ingersoll–Ross (CIR) and 3/2 short rate models, each having a closed-form formula for the transition density function. The parameters of the three interest rate models are fitted to US cash rates and are found to be consistent with market assessments.
Keywords: Stochastic short rate; maximum likelihood estimation; Vasicek model; Cox-Ingersoll-Ross model; 3/2 model (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (5) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
Working Paper: Application of Maximum Likelihood Estimation to Stochastic Short Rate Models (2015)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:wsi:afexxx:v:10:y:2015:i:02:n:s2010495215500098
Ordering information: This journal article can be ordered from
Access Statistics for this article
Annals of Financial Economics (AFE) is currently edited by Michael McAleer
More articles in Annals of Financial Economics (AFE) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().